# SDR ASAA2021093036123

- Difficulty date: September 30, 2021
- Submitted: October 1, 2021
- Operation: Air carrier
- Aircraft: N483AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36350
- Aircraft time: 22,523 hours, 7,165 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CREW REPORTS VTK FLAG ON NAV DISPLAY AFTER LANDING - LEFT SIDE. GROUNDED - YES. LEFT FMC BITE SHOWS FMC-L PGM FAULT AND FMC FAULT FMC-L FMC TO CDU-R ON GROUND. NO OTHER IN FLIGHT FAULTS. RESET #1 FMC. REF B737-900ER FIM 34-61 TASK 837. PERFORMED #1 FMC OPS TEST REF B737-900ER AMM 34-61-00. OPS CKS GOOD NO FAULTS.
